Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Cobordism properties of manifolds of small category

Author: M. V. Mielke
Journal: Proc. Amer. Math. Soc. 21 (1969), 332-334
MSC: Primary 57.10
MathSciNet review: 0236939
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. K. Fort, Jr. (Editor), Topology of 3-manifolds and related topics, Prentice-Hall, Englewood Cliffs, N. J., 1962.
  • [2] J. Milnor, Lectures on characteristic classes, Mimeographed Notes, Princeton University, 1957.
  • [3] N. E. Steenrod, Cohomology operations, Lectures by N. E. STeenrod written and revised by D. B. A. Epstein. Annals of Mathematics Studies, No. 50, Princeton University Press, Princeton, N.J., 1962. MR 0145525 (26 #3056)
  • [4] René Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17–86 (French). MR 0061823 (15,890a)
  • [5] Andrew H. Wallace, Modifications and cobounding manifolds, Canad. J. Math. 12 (1960), 503–528. MR 0125588 (23 #A2887)
  • [6] Wen-tsün Wu, Classes caractéristiques et 𝑖-carrés d’une variété, C. R. Acad. Sci. Paris 230 (1950), 508–511 (French). MR 0035992 (12,42f)
  • [7] Wen-tsün Wu, Les 𝑖-carrés dans une variété grassmannienne, C. R. Acad. Sci. Paris 230 (1950), 918–920 (French). MR 0035993 (12,42g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.10

Retrieve articles in all journals with MSC: 57.10

Additional Information

PII: S 0002-9939(1969)0236939-2
Article copyright: © Copyright 1969 American Mathematical Society